# SDR ASOA201702225013

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 33,100 hours, 24,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00247308
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE RIGHT SIDE EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  MX REMOVED AND REPLACED THE BULB WITH OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
